# SDR REXA2012062801028

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 21,222 hours, 18,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 3 CEILING EMERGENCY LIGHT BLUB IAW AMM 33-50-00.  OPS CHECK GOOD AT THIS TIME.
